| Catalog Number |
CV-15703 |
| Medical Device Problem Codes |
Difficult to Insert (1316); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/03/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported "the patient enters the emergency service in poor general condition.They are transferred to the resuscitation room, where they present instability and a central venous catheter is placed.The procedure is performed with two intentions: the first is to guide using a double guide, and the second is that the catheter cannot be inserted if a new kit is opened.The procedure is carried out without complications." additional information received states " two attempts are made to pass a trilumen central venous catheter without success, at the first attempt the guidewire bends and the catheter cannot be used.A new cvc kit must be uncovered and on this occasion the procedure is performed without complications.There was no medical intervention required.The patient's current condition is reported as "unknown".
Additional Manufacturer Narrative
(b)(4).
Additional Manufacturer Narrative
(b)(4) complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description